PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On $v$-positive type transformations in infinite measure

Volume 140 / 2015

Tudor Pădurariu, Cesar E. Silva, Evangelie Zachos Colloquium Mathematicum 140 (2015), 149-170 MSC: Primary 37A40. DOI: 10.4064/cm140-2-1

Abstract

For each vector $v$ we define the notion of a $v$-positive type for infinite-measure-preserving transformations, a refinement of positive type as introduced by Hajian and Kakutani. We prove that a positive type transformation need not be $(1,2)$-positive type. We study this notion in the context of Markov shifts and multiple recurrence, and give several examples.

Authors

  • Tudor PădurariuUniversity of California
    Los Angeles, CA 90095-1555, U.S.A.
    e-mail
  • Cesar E. SilvaDepartment of Mathematics
    Williams College
    Williamstown, MA 01267, U.S.A.
    e-mail
  • Evangelie ZachosPrinceton University
    Princeton, NJ 08544, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image